# SDR AWXA0001602

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 9,145 hours, 4,188 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: D25270552035009
- Condition: Unsecure
- Location: Emerg Exit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - 4/7/01 - AT APPROX 40 KIAS ECAM MESSAGE FOR THE LEFT EMERGENCY OVERWING EXIT DOOR OPEN ILLUMINATED AND THE TAKEOFF WAS ABORTED.  A PAX REPORTED THE EMERGENCY DOOR HANDLE ACCESS COVER FELL OFF DURING INITIAL TAKEOFF ROLL.  MAINTENANCE INSPECTED THE PANEL (FLAP ASSY HANDLE) AND DOOR; NO DISCREPANCIES NOTED.  MAINTENANCE REINSTALLED PANEL AND THE AIRCRAFT WAS RETURNED TO SERVICE W/ NO FURTHER DISCREPANCIES.
